# SDR IPXA12672745

- Difficulty date: March 19, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T25161
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, BS 1809.5 BULKHEAD FWD OUTER FRAME STRINGERS 6 TO 7R RADIUS AREA FOUND CRACKED.  REPAIRED IAW SRM 53-80-08-2R9, FIG 201, REV 52, CRACK LENGTH APPROX 2 INCHES IN LENGTH, FRAME CUTOFF LENGTH 4.875 INCHES, CLASSIFIED AS A CATEGORY B MAJOR REPAIR.  FRAME REPAIR LENGTH 30.65",
